# SDR KY7A20210225006

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N779BC
- Make and model: Swrngn SA227BC
- Aircraft serial: BC779B
- Aircraft time: 37,632 hours, 43,212 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GEAR WOULD NOT RETRACT AFTER TAKEOFF.  PILOT FOUND EMERGENCY SELECTOR VALVE OUT OF DETENT AND ATTEMPTED TO MOVE THE HANDLE INTO THE DETENT UNDER PRESSURE AND HANDLE SUBSEQUENTLY BROKE.  MX REPAIRED HANDLE AND PERFORMED FUNCTIONAL CHECK OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM, FOUND NO DEFECTS AND RETURNED A/C TO SERVICE.
